DENTSPLY IMPLANTS MANUFACTURING GMBH V-TWIST DRILL EV Ø3.1, 6-13 MM; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Back to Search Results |
| Catalog Number |
25986 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, is must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21 cfr part 803.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
Event or Problem Description
It was reported that after the first use, it fell out of the adapter/handpiece, and the implant driver peak tip broke during use.No injury resulted.